Cookie policy notice

By continuing to use this site you agree to our cookies policy below:
Since 26 May 2011, the law now states that cookies on websites can ony be used with your specific consent. Cookies allow us to ensure that you enjoy the best browsing experience.

This site is intended for health professionals only

At the heart of general practice since 1960

It's not about money, it's the job satisfaction

Our PCT suggests changing patients from co-proxamol to paracetamol plus ibuprofen. Since a recent study suggests doing this may cause an increased first myocardial infarction risk of 24 per cent, perhaps we should now change them all back.

I know of no evidence that a therapeutic dose of co-proxamol causes such an increased risk

Dr Paul Hartley

Burnley

Rate this article 

Click to rate

  • 1 star out of 5
  • 2 stars out of 5
  • 3 stars out of 5
  • 4 stars out of 5
  • 5 stars out of 5

0 out of 5 stars

Have your say